# SDR SWIA200616090

- Difficulty date: January 4, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 8,037 hours, 6,921 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 0 DEGREES ON APPROACH.  LUBED ALL ACTUATORS IAW MM 12-20-27.  OPERATIONAL CHECK GOOD IAW MM 27-51-05.
